JournalsprimsVol. 25, No. 3pp. 381–405

Local Existence Theorems and Blow-up of Solutions for Quasi-linear Hyperbolic Cauchy Problems in a Domain with Characteristic Boundary Generated by Initial Data

  • Reiko Sakamoto

    Nara Women's University, Japan
Local Existence Theorems and Blow-up of Solutions for Quasi-linear Hyperbolic Cauchy Problems in a Domain with Characteristic Boundary Generated by Initial Data cover
Download PDF

Cite this article

Reiko Sakamoto, Local Existence Theorems and Blow-up of Solutions for Quasi-linear Hyperbolic Cauchy Problems in a Domain with Characteristic Boundary Generated by Initial Data. Publ. Res. Inst. Math. Sci. 25 (1989), no. 3, pp. 381–405

DOI 10.2977/PRIMS/1195173350